Jump to content

I zone out all the time - WHY?


Jovie
 Share

Recommended Posts

Hi everyone, it's been a long time since I joined here. I have climbed a massive mountain and am now 14 months free of Klonopin. Hardest thing a human being can do, in my opinion.

 

But I still have this brain damaged feeling. I can't think clearly and zone out uncontrollably. It's a weird feeling I can't quite describe.

 

I do not know if this is from klonopin wd or if it's from the Trazodone I'm still taking for sleep. What do you think??

Started on ADs & other psych drugs at age 15 for nervous tics. Was put on everything under the sun and it almost destroyed me.


klonopin 4 years, c/t May 30, 2011

trazodone c/t October 1, 2013

Still struggling with mental symptoms. Complete healing is coming my way, I know it. I'm desperate for it

Link to comment
Share on other sites

Hi Jovie,

 

I am new to all this and havn't heard about Trzodone, but looked it up and it says:-

 

The most common problem with trazodone is sedation (drowsiness, lack of mental and physical alertness).

 

Read more: Trazodone - dose, effects, therapy, drug, people, used, medication, brain http://www.minddisorders.com

 

I too find that I zone out at times, feel tired etc I wonder if thats all part of being on this drug for toooooo long. I am sure someone else with more knowlege will chime in.

 

In the meantime. Take care. Caro

1995 Post Natal Dep - Zoloft ?dose (as well as 5mg valium and sleeping tablet) Quit after a couple of months.

1998 PND - Effexor-xr 150mg. Tried reducing but failed due to heightened anxiety. Quit cold turkey when pregnant with 3rd child.

2003 PND again on Effexor-xr 150mg. Numerous times tried to wean.

2006 75mg.

2010 Weaned off too fast as per dr recom 75mg every 2nd day etc. was Effexor-xr free for 3 months. Reinstated 75mg

1/6/12 = 72 mg

2/7/12 = 69 mg

16/7/12 = 67.5 mg

1/8/12 = 60 mg

19/8;12 = 52.5 mg

4/9/12 = 45mg

2/10/12 = 37.5 mg

Link to comment
Share on other sites

Thank you. I am going to try tapering down starting immediately. I just cannot put up with these symptoms any longer. I've been experiencing them for years because of these drugs. Enough is enough! Wish me luck. Hope I can do it and actually sleep.

Started on ADs & other psych drugs at age 15 for nervous tics. Was put on everything under the sun and it almost destroyed me.


klonopin 4 years, c/t May 30, 2011

trazodone c/t October 1, 2013

Still struggling with mental symptoms. Complete healing is coming my way, I know it. I'm desperate for it

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy